# SDR IPXA1M69650

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ELEVATOR UPPER SKIN AND WEDGE DAMAGED.  REPAIR IAW EO MD11-5520-44561-B AND SRM 55-20-80, REPAIR 2.
